# SDR REXA2018011100055

- Difficulty date: January 11, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 22,616 hours, 14,677 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD CREW MEMBER/OBSERVER O2 MASK STOWAGE BOX HAS BROKEN COVER. REMOVED THIRD CREW MEMBER/OBSERVER O2 MASK STOWAGE BOX IAW AMM35-11-15. REINSTALLED NEW OBSERVER O2 MASK STOWAGE BOX IAW AMM TA 001820. TORQUED FITTING/ADAPTER (4, PAGE 408 OF AMM 35-11-15) TO 50 IN/LBS IAW AMM 20-22-00-910-802.
